PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 101 | 3 | 269-284
Tytuł artykułu

Law equivalence of solutions of some linear stochastic equations in Hilbert spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sufficient and necessary conditions for equivalence of the distributions of the solutions of some linear stochastic equations in Hilbert spaces are given. Some facts in the theory of perturbations of semigroup generators and Zabczyk's results on law equivalence are used.
Słowa kluczowe
Czasopismo
Rocznik
Tom
101
Numer
3
Strony
269-284
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-01-14
poprawiono
1991-09-17
poprawiono
1991-11-18
Twórcy
  • Institute of Mathematics, University of Mining and Metallurgy, Al. Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] S. Agmon, Lectures on Elliptic Boundary Value Problems, Van Nostrand, Princeton 1965.
  • [2] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, forthcoming book.
  • [3] E. B. Davies, One-Parameter Semigroups, London Math. Soc. Monographs 15, Academic Press, London 1980.
  • [4] E. Hille and R. Phillips, Functional Analysis and Semi-groups, Amer. Math. Soc. Colloq. Publ. 31, Providence, R.I., 1957.
  • [5] T. Koski and W. Loges, Asymptotic statistical inference for a stochastic heat flow problem, Statist. Probab. Lett. 3 (1985), 185-189.
  • [6] S. M. Kozlov, Equivalence of measures for Ito's partial differential equations, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1977 (4), 147-152 (in Russian).
  • [7] S. M. Kozlov, Some questions of stochastic partial differential equations, Trudy Sem. Petrovsk. 4 (1978), 147-172 (in Russian).
  • [8] H. H. Kuo, Gaussian Measures in Banach Spaces, Lecture Notes in Math. 463, Springer, Berlin 1975.
  • [9] S. Peszat, Equivalence of distribution of some Ornstein-Uhlenbeck processes taking values in Hilbert space, Probab. Math. Statist., to appear.
  • [10] J. Zabczyk, Law equivalence of Ornstein-Uhlenbeck processes, preprint 476, Inst. of Math., Polish Acad. of Sci., September 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv101i3p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.